# SDR IPXA2016100208840

- Difficulty date: September 16, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: L42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  INTERCOSTAL CRACKED STA. 6-10 - 6-30 BETWEEN L42L AND L43L.  REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-33-01 AND DWG ACA7049 (MINOR)
